RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 4, Pages 765–767 (Mi dan41020)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Criteria for sign regularity of the Green's function of a two-point boundary value problem

G. D. Stepanov

Yaroslavl State University

Full text: PDF file (382 kB)

Bibliographic databases:
UDC: 517.927.2
Presented: С. Л. Соболев
Received: 13.01.1977

Citation: G. D. Stepanov, “Criteria for sign regularity of the Green's function of a two-point boundary value problem”, Dokl. Akad. Nauk SSSR, 234:4 (1977), 765–767

Citation in format AMSBIB
\Bibitem{Ste77}
\by G.~D.~Stepanov
\paper Criteria for sign regularity of the Green's function of a two-point boundary value problem
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 4
\pages 765--767
\mathnet{http://mi.mathnet.ru/dan41020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0454148}
\zmath{https://zbmath.org/?q=an:0376.34010}


Linking options:
  • http://mi.mathnet.ru/eng/dan41020
  • http://mi.mathnet.ru/eng/dan/v234/i4/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. D. Stepanov, “Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems”, Sb. Math., 188:11 (1997), 1687–1728  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:42
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020